File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: H control problem of linear periodic piecewise time-delay systems

TitleH<font size=-1><sub>∞</sub></font> control problem of linear periodic piecewise time-delay systems
Authors
Issue Date2018
Citation
International Journal of Systems Science, 2018, v. 49 n. 5, p. 997-1011 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/262351
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorXIE, X-
dc.contributor.authorLam, J-
dc.contributor.authorLi, P-
dc.date.accessioned2018-09-28T04:57:50Z-
dc.date.available2018-09-28T04:57:50Z-
dc.date.issued2018-
dc.identifier.citationInternational Journal of Systems Science, 2018, v. 49 n. 5, p. 997-1011-
dc.identifier.urihttp://hdl.handle.net/10722/262351-
dc.languageeng-
dc.relation.ispartofInternational Journal of Systems Science-
dc.titleH<font size=-1><sub>∞</sub></font> control problem of linear periodic piecewise time-delay systems-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.doi10.1080/00207721.2018.1440028-
dc.identifier.hkuros291936-
dc.identifier.volume49-
dc.identifier.issue5-
dc.identifier.spage997-
dc.identifier.epage1011-
dc.identifier.isiWOS:000427869100010-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats